| Model Number |
E360 |
| Medical Device Problem Code |
Failure to Calibrate (2440)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
| Date of Event |
07/03/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this e360 ventilator had a low fraction of inspired oxygen (fio2) [oxygen out of range].Patient involvement was not reported.Medtronic was not authorized to evaluate/repair the device as the product is not in medtronic control.The repair will be completed at a non-medtronic location.The reported complaint could not be confirmed without the product return.Should new information become available or if the product is returned to the manufacturer for investigation the complaint will be re-evaluated.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.A non-medtronic service provider (sp) inspected the device and found the oxygen sensor to be faulty.The sp replaced the oxygen sensor to resolve the issue.